IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Mathematica Balkanica >
Mathematica Balkanica New Series, Vol. 24, 2010, Fasc. 3-4 >

Browsing "Mathematica Balkanica New Series, Vol. 24, 2010, Fasc. 3-4" by Title

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 13 to 17 of 17
< previous 
Issue DateTitleAuthor(s)Publisher
2010 On Li’s Coefficients for Some Classes of L-FunctionsOdžak, AlmasaBulgarian Academy of Sciences - National Committee for Mathematics
2010 Organization and Security of the Audio and Video Archive for Unique Bulgarian BellsNoev, NikolayBulgarian Academy of Sciences - National Committee for Mathematics
2010 Semi-Smooth Newton Methods for the Time Optimal Control of Nonautonomous Ordinary Differential EquationsRubeša, Jelena; Kunisch, KarlBulgarian Academy of Sciences - National Committee for Mathematics
2010 Services on Application Level in Grid for Scientific CalculationsGoranova, RadoslavaBulgarian Academy of Sciences - National Committee for Mathematics
2010 Splines in Numerical IntegrationUdovičić, ZlatkoBulgarian Academy of Sciences - National Committee for Mathematics
Showing results 13 to 17 of 17
< previous 

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback